# SDR DALA2018052403541

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 74,055 hours, 55,658 cycles
- Engine: Pwa JT8D219
- Engine time: 59,131 hours, 45,192 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

AT 27,000 FT LEFT ENGINE PRODUCED A LOUD BANG AND IMMEDIATELY FOLLOWING THE EPR, N1, N2  ROLLED BACK TO IDLE. WE CONDUCTED THE ENGINE SEVERE DAMAGE QRH AND LANDED WITH THE LEFT ENGINE AT IDLE. THE RIGHT ENGINE NEVER EXCEEDED ANY LIMITS DURING THE FAILURE. REF LOG PAGE 565653 FOR REMOVED AND REPLACED LEFT ENG PER WORKCARD 88-7110-9-0010. OPS CHK GOOD. A/C OK FOR SVC.
